# SDR UALA2012070303556

- Difficulty date: July 2, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N477UA
- Make and model: Airbus A320-232
- Aircraft serial: 1514
- Aircraft time: 35,939 hours, 15,642 cycles
- Engine: Iae V2527A5
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF20534
- Part serial: 389
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT CREW O2 AFT MASK HAS CONTROL SLIDE BROKEN.  REPLACED RT AFT CREW O2 MASK PER AMM 35-12-41 ON PEMCO NR 5121N00021.
